# SDR SWAA2020012040530

- Difficulty date: January 3, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A17A5700
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT LENS BROKEN.  R&R LENS IAW DWG.
